Loading [MathJax]/jax/output/SVG/config.js
Eurasian Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Mathematical Journal, 2017, том 8, номер 2, страницы 47–73 (Mi emj256)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions

V. D. Stepanovab, G. E. Shambilovac

a Steklov Institute of Mathematics, 8 Gubkina St, 119991 Moscow, Russia
b Department of Nonlinear Analysis and Optimization, RUDN University, 6 Miklukho-Maklay St, 117198 Moscow, Russia
c Department of Mathematics, Financial University under the Government of the Russian Federation, 49 Leningradsky Prospekt, 125993 Moscow, Russia
Список литературы:
Аннотация: We solve the characterization problem of $L_v^p-L_{\rho}^r$ weighted inequalities on Lebesgue cones of monotone functions on the half-axis for quasilinear integral operators of iterated type with Oinarov's kernels.
Ключевые слова и фразы: Hardy type inequality, weighted Lebesgue space, quasilinear integral operator, Oinarov's kernel, cone of monotone functions.
Финансовая поддержка Номер гранта
Российский научный фонд 16-41-02004
The research work of G.E. Shambilova and V.D. Stepanov was carried out at the Peoples' Friendship University of Russia and Financially supported by the Russian Science Foundation (Project no. 16-41-02004).
Поступила в редакцию: 18.11.2016
Реферативные базы данных:
Тип публикации: Статья
MSC: 26D15
Язык публикации: английский
Образец цитирования: V. D. Stepanov, G. E. Shambilova, “On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions”, Eurasian Math. J., 8:2 (2017), 47–73
Цитирование в формате AMSBIB
\RBibitem{SteSha17}
\by V.~D.~Stepanov, G.~E.~Shambilova
\paper On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 2
\pages 47--73
\mathnet{http://mi.mathnet.ru/emj256}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3708402}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000412802400005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029000685}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/emj256
  • https://www.mathnet.ru/rus/emj/v8/i2/p47
  • Эта публикация цитируется в следующих 4 статьяx:
    1. V. D. Stepanov, G. E. Shambilova, “On iterated and bilinear integral Hardy-type operators”, Math. Inequal. Appl., 22:4 (2019), 1505–1533  crossref  mathscinet  zmath  isi  scopus
    2. V. D. Stepanov, G. È. Shambilova, “Bilinear Weighted Inequalities With Volterra Integral Operators”, Dokl. Math., 99:3 (2019), 290–294  mathnet  crossref  zmath  isi  scopus
    3. В. Д. Степанов, Г. Э. Шамбилова, “Итерационные интегральные операторы на конусе монотонных функций”, Матем. заметки, 104:3 (2018), 454–466  mathnet  crossref  mathscinet  elib; V. D. Stepanov, G. È. Shambilova, “Iterated Integral Operators on the Cone of Monotone Functions”, Math. Notes, 104:3 (2018), 443–453  crossref  isi
    4. В. Д. Степанов, Г. Э. Шамбилова, “Редукция билинейных весовых неравенств с операторами интегрирования на конусе неубывающих функций”, Сиб. матем. журн., 59:3 (2018), 639–658  mathnet  crossref  mathscinet; V. D. Stepanov, G. E. Shambilova, “Reduction of weighted bilinear inequalities with integration operators on the cone of nondecreasing functions”, Siberian Math. J., 59:3 (2018), 505–522  crossref  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Eurasian Mathematical Journal
    Статистика просмотров:
    Страница аннотации:416
    PDF полного текста:156
    Список литературы:67
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025